MAUDE Adverse Event Report: ARTHREX, INC. OBTURATOR, PIN GUIDE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ARTHREX, INC. OBTURATOR, PIN GUIDE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number OBTURATOR, PIN GUIDE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022 it was reported by a sales representative via sems that an 0616-000 obturator, pin guide, end cap has disconnected from the shaft.And an 0312-200 pin guide spring attachment clamp that connects the clamp to the lag screw sheath has broken and can no longer be locked together.This was discovered during a procedure on (b)(6) 2022.
 
Additional Manufacturer Narrative
The complaint is confirmed.(2) unpackaged 0616-000 were received for investigation.Visual inspection revealed that one of the devices had no issues.The other device was noted as having the knob detached from the pin shaft, with a broken weld.The pin shaft was tested against a grade a surface plate and was noted as being slightly bent.Since the pin shaft is bent, a probable cause can be attributed to the application of mechanical forces against the device via leveraging/prying.

Brand Name
OBTURATOR, PIN GUIDE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13621205
Report Number1220246-2022-04537
Device Sequence Number5543205
Product Code HSB
UDI-Device Identifier00848665002478
UDI-Public00848665002478
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K132005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOBTURATOR, PIN GUIDE
Device Catalogue Number0616-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown